# SDR UIEA2021060201264

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Terminal Block
- Part number: MS2721226
- Part serial: NSN
- Condition: Melted
- Location: Fuel Pumps
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

FOUND TH307 TERMINAL STRAP HOT MELT AT P615 PANEL( IAW SWPM 20-30-00 REV 76 REPLACED TERMINAL STRIP. IAW AMM 28-22-00-705-106 REV 101, PERFORM FUEL PUMPS OPERATIONAL TEST, THE RESULT WAS SATISFACTORY )
